# SDR REXA2013033000413

- Difficulty date: March 29, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,837 hours, 12,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SIDE OF VERTICAL BEAM AT FS 409+128 AND RBL 18 IS CRACKED NEAR BOTTOM OF THE POST.  REPAIRED IAW BOMBARDIER REO 601R-53-41-1672.
